# SDR GTIA2025111739183

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 31,432 hours, 13,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 933086
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,230 hours, 1,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 356247-01-1-R3  DURING OPS CK EPSU TEST FAULTED 11WL-R/R (11WL) EPSU BATTERY IAW AMM 33-51-38. OPS CK GOOD.
